# SDR SWAA072407

- Difficulty date: May 13, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 71,912 hours, 51,016 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND NLG W/W PRESSURE PANEL WEB CRACKED AT RIGHT BS 239, WL 170.  REPAIRED WEB PER SWA EA.
